# SDR SWIA202053513

- Difficulty date: September 27, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PLATE AT FS 559+48 BETWEEN RBL 9 AND RBL 27 IS CORRODED.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED FLOOR SUPPORT PLATE AT FS 559+48 BETWEEN RBL 9 AND RBL 27, IAW CRJ 200 SRM.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
